Academic
Publications
Goldbach Conjecture and the least prime number in an arithmetic progression

Goldbach Conjecture and the least prime number in an arithmetic progression,10.1016/j.crma.2010.02.011,Comptes Rendus Mathematique,Shaohua Zhang

Goldbach Conjecture and the least prime number in an arithmetic progression   (Citations: 2)
BibTex | RIS | RefWorks Download
In this Note, we try to study the relations between the Goldbach Conjecture and the least prime number in an arithmetic progression. We give a new weakened form of the Goldbach Conjecture. We prove that this weakened form and a weakened form of the Chowla Hypothesis imply that every sufficiently large even integer may be written as the sum of two distinct primes.
Journal: Comptes Rendus Mathematique - C R MATH , vol. 348, no. 5, pp. 241-242, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: